# SDR AALA201601139005

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 51,133 hours, 18,790 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LOOSE WIRE HARNESS AT SEAT 21F.  SECURED WIRE HARNESS FOR EMER LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
